The Annals of Mathematical Statistics
- Ann. Math. Statist.
- Volume 42, Number 2 (1971), 650-661.
On a Class of Rank Order Tests for Regression with Partially Informed Stochastic Predictors
Hajek (1962) has obtained asymptotically most powerful rank order tests for simple linear regression with non-stochastic predictors. His findings are extended here to the multiple linear regression model with stochastic predictors, including the situations where the predictors are partially informed. The proposed tests are shown to be conditionally distribution-free. Their asymptotic properties and efficiencies are studied, and the asymptotic optimality is established under the conditions of Wald (1943).
Ann. Math. Statist., Volume 42, Number 2 (1971), 650-661.
First available in Project Euclid: 27 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ghosh, Malay; Sen, Pranab Kumar. On a Class of Rank Order Tests for Regression with Partially Informed Stochastic Predictors. Ann. Math. Statist. 42 (1971), no. 2, 650--661. doi:10.1214/aoms/1177693415. https://projecteuclid.org/euclid.aoms/1177693415